MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. 8G X 12 MAMMOTOMESTEREOTACTIC PROBE; BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS, INC. 8G X 12 MAMMOTOMESTEREOTACTIC PROBE; BIOPSY SYSTEM
Model Number MST0812
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnosic analysis of breast abnormalities.The device was not returned to devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the vacuum tubing rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Received a report from affiliate, devicor medical (b)(6) gmbh, stating, "during procedure samples were not collected in the chambers, they went to the tubing.No patient complications".This has been documented in our system as record #(b)(4).

Brand Name
8G X 12 MAMMOTOMESTEREOTACTIC PROBE
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8767943
Report Number3008492462-2019-00035
Device Sequence Number1845683
Product Code KNW
UDI-Device Identifier10841911100727
UDI-Public(01)10841911100727(17)211127(10)F11847472D
Combination Product (Y/N)N
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2021
Device Model NumberMST0812
Device Catalogue NumberMST0812
Device Lot NumberF11847472D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1